advertisement
Question
Posted by: Sue | 2008/09/29

Morning After pill

Had unprotected sex Saturday 20th Sept and took morning after pills Monday 22nd and then again had unprotected sex 23rd Sept and took morning after pills 24th Sept, when am I suppose to start my periods, very worried and scared

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is likely to disupt your cycle, so it is unpredictable when you will have a period. Taking the morning after pill so close together is not protective.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: sue | 2008/09/29

thanks for the advice *** i am awear of that

Reply to sue
Posted by: *** | 2008/09/29

Do not make a habit of taking morning after, be responsible and use a condom. Condoms protects not only for pregnancy.

Reply to ***

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement